# SDR SIMA200420102

- Difficulty date: July 18, 2004
- Submitted: August 10, 2004
- Operation: Air carrier
- Aircraft: N635AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145158
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 14533022405
- Part serial: 145095
- Condition: Inoperative
- Location: Spoilers
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW NOTED AFTER ROTATION SPOILER OPEN INDICATION ACCOMPANIED WITH EICAS MESSAGE SPOILER FAIL AND TAKEOFF CONFIGURATION WARNING.  REPLACED SPOILER CONTROL UNIT.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
